An integrated inventory model of imperfect quality products with fuzzy chance constraints
Soumen Bag, Debjani Chakraborty
Volume 2014, Year 2014 Article ID jums-00013, 19 Pages
Published: 16 December 2014

Solution of First Order Linear Non Homogeneous Ordinary Differential Equation in Fuzzy Environment Based on Lagrange Multiplier Method
Sankar Prasad Mondal, Tapan Kumar Roy
Volume 2014, Year 2014 Article ID jums-00008, 18 Pages
Published: 28 November 2014

Some strong adjacency problems in weighted graphs
Darshan Lal M Nair, Sunil Mathew
Volume 2014, Year 2014 Article ID jums-00001, 7 Pages
Published: 18 October 2014

A Commutativity Study for Near-Ring
Hosein Ghowsi
Volume 2014, Year 2014 Article ID jums-00014, 2 Pages
Published: 23 August 2014

Existence and uniqueness for fractional differential equations with uncertainty
A. Armand, S. Mohammadi
Volume 2014, Year 2014 Article ID jums-00011, 9 Pages
Published: 02 June 2014

On Soft $\mu$-Compact Soft Generalized Topological Spaces
Sunil Jacob John, Jyothis Thomas
Volume 2014, Year 2014 Article ID jums-00006, 9 Pages
Published: 24 May 2014

Notes on "Types of arcs in a fuzzy graph"
Mini Tom, M. S. Sunitha, Sunil Mathew
Volume 2014, Year 2014 Article ID jums-00004, 4 Pages
Published: 23 April 2014

First order homogeneous ordinary differential equation with initial value as triangular intuitionistic fuzzy number
Sankar Prasad Mondal, Tapan Kumar Roy
Volume 2014, Year 2014 Article ID jums-00003, 17 Pages
Published: 23 April 2014

Some new connectivity parameters for weighted graphs
N. Jicy, Sunil Mathew
Volume 2014, Year 2014 Article ID jums-00002, 9 Pages
Published: 23 April 2014

A study on parametric form of fuzzy line
Debdas Ghosh, Debjani Chakraborty
Volume 2013, Year 2013 Article ID jums-00005, 11 Pages
Published: 29 November 2013